Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Statistics & Risk Modeling

with Applications in Finance and Insurance

Editor-in-Chief: Stelzer, Robert


Cite Score 2018: 0.85

SCImago Journal Rank (SJR) 2018: 0.354
Source Normalized Impact per Paper (SNIP) 2018: 0.604

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-7040
See all formats and pricing
More options …
Just Accepted

Issues

Ranking of populations in parameter′s modulus

Mikhail Revyakov
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/stnd.21.2.185.19005

Summary

In 1967, Eaton successfully solved the problem of Bechhofer for ranking of populations based on observations of the corresponding random variables. In the present paper, we follow Eaton and apply the Wald′s theory of statistical decision functions to a similar problem where the moduli of parameters are ranked rather than the parameters.

About the article

Published Online: 2009-09-25

Published in Print: 2003-02-01


Citation Information: Statistics & Decisions/International mathematical Journal for stochastic methods and models, Volume 21, Issue 2/2003, Pages 185–195, ISSN (Print) 0721-2631, DOI: https://doi.org/10.1524/stnd.21.2.185.19005.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Comments (0)

Please log in or register to comment.
Log in